Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Switched to Jolessa from Seasonale, used to spot a week before periods with Seasonale, now no spotting. Cause?

Hi. I am on Seasonale but my insurance changed and they won t pay for brand. So I got switched to the generic Jolessa. Been on Seasonal for 5 years now and had the first Jolessa pack in late October. I am on the placebo pills this week and no period (day 3). Not pregnant unless you are really a devout catholic and believes in immaculate concepcion. I used to spot a week before with Seasonale a week before my period but nothing at all with Jolessa. I feel all the usualy bloating , cramping. Does it make a difference changing from a brand to generic? What if I am done and still no period? Should I start the next 3-month pack? Thanks!
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
You changed your brand seasonale ( levonorgestrel + ethinyl estradiol ) to jolessa ( levonorgestrel + ethinyl estradiol),
As the salt is same in both contraceptive drugs , so only brand changed ,bot salts so need not to worry.
In my opinion cramping and bloating may be due to new brand as it will take some time to adjust in body.
In my opinion first wait for normal menses and then start Jolessa , no harm.
Good luck.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor